# SDR DALA2022052003494

- Difficulty date: May 18, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 89,858 hours, 19,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1703 DURING SVC FOUND 2 EA CREW REST EMERGENCY EXIT SIGNS INOP. CORRECTIVE ACTION: OK TO DEFER AND PLACARD IAW MEL 33-51-01D. "M" PROC CW. (8868448)
